# SDR 05FDEA00661

- Difficulty date: March 28, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727-200
- Aircraft serial: 20940
- Aircraft time: 55,550 hours, 34,227 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOWER CARGO SMOKE LIGHT ILLUMINATED ON T/O 70 KTS.  RTO, NO OTHER INDICATIONS, LIGHT WENT OUT DURING DECELERATION.  MEL 26MAR05, RELEASED FOR SERVICE PER MEL/CDL: 26-19-C CATEGORY: C EXPIRATION: 05APR05 MEL 26-19-C: SMOKE DETECTION IN THE AFT LOWER CARGO COMPARTMENT INOP. OHMED AND MEGGED WIRING TO THE FWD LIGHT L9109 TO THE CONTROL PANEL REF   727-200 WDM 26-23-00, ALL CKS  GOOD. CHECKED THE LIGHT SOCKET, CHECKS GOOD. REMOVED  AND REPLACED CSCP, OPS CKS GOOD PER 727-200 M/M 26-17-001-5. OK FOR SERVICE.
